Asian Journal of Mathematics

Volume 13 (2009)

Number 2

Four-manifolds with 1/4-pinched Flag Curvatures

Pages: 251 – 270

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n2.a5

Authors

Ben Andrews

Huy Nguyen

Abstract

The Ricci flow on a compact four-manifold preserves the condition of pointwise 1/4- pinching of flag curvatures. Any compact Riemannian four-manifold with 1/4-pinched flag curvatures is either isometric to $\Bbb C\Bbb P^{2}$ or diffeomorphic to a space-form.

Keywords

Ricci flow; Sphere theorem

2010 Mathematics Subject Classification

Primary 53C20, 53C44. Secondary 35K55, 53C21, 58J35.

Full Text (PDF format)